# SDR ABXA9900339

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37502571
- Condition: Cracked
- Location: Bs 600-620
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31 LEFT SPLICE FITTING CRACKED BETWEEN STATIONS 600 AND 620.  REPLACED SPLICE FITTING IAW DC8 SRM 51-1-20D.
